# SDR CA071122002

- Difficulty date: November 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,503 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 508103237
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL LPI INSP (SELF IMPOSED INSPECTION DUE TO BROKEN LINK SEE SDR NR 2007024010) OF THE UPPER AND LOWER TORQUE LINKS ON (2) OF OUR AC, (3) TORQUE LINKS WERE FOUND CRACKED IN THE RADIUS AREA.  ONE LINK HAS 2 CRACKS SIDE BY SIDE THE OTHER HAD ONE SMALLER CRACK. THE CRACK IN THE THIRD LINK WAS VERY SMALL AND DID NOT SHOW IN THE PHOTOS. (TC NR 20071122002)
